Granulomatous hepatitis caused by B.C.G. injection during immunotherapy of a malignant melanoma.
Аннотация
The authors report a case of granulomatous hepatitis after treatment by B.C.G. in a patient with malignant melanoma. The patient was treated for one year by an association of chemotherapy and lyophilized B.C.G. (Pasteur Institute). Aside from the rarity of the localization the importance of this observation resides in the discovery of B.C.G. after auramine staining in the liver suggesting that the hepatic lesions were linked to the in situ presence of mycobacteria.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.